# SDR HEEA967141

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2145C
- Make and model: Bell 206B-3
- Aircraft serial: 3456
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 206011149105
- Condition: Bearing Failure
- Location: M/R
- Part time: 10,693 hours
- Component: 206011100149
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR REMOVED FOR 1200 HOUR INSPECTION.  (BEARING JOURNALS BREAKING DOWN) REPLACED WITH SERVICEABLE PARTS.
